# SDR SWAA2013030713405

- Difficulty date: February 28, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 18,855 hours, 11,178 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED I/B SIDE OF RIB STAB STA 101.9 8-9" FROM T/E.  REPAIRED SKIN PER SRM.
